# SDR UPS205603

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 65162262
- Condition: Corrosion
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED NR 5 K-FLAP I/B UPPER LUG CORRODED AT BONDING JUMPER.  REMOVED AND REPLACED NR 5 K-FLAP NRC 432723.
